# SDR AALA201508289022

- Difficulty date: August 25, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 67,324 hours, 23,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5346
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON FWD CARGO COMPARTMENT FLOOR STRINGER, BETWEEN STATION 740 & 760 AT RBL 10.45.  REPAIRED FLOOR STRINGER IAW AARD 757-53-10-00 REPAIR 1.
